Sign in to follow this  
Followers 0

retinoids Quick Retin A Question

1 post in this topic

Posted · Report post

Hey everyone, I'd like to thank you ahead of time for taking the time to read this post. I'm a 17 year old male and I'm currently on 100 mg minocycline 2x a day, and retin a .05%


I am 11 weeks in, and I made it through the IB. Everything went relatively normal, it got a lot worse, and now I'm just dealing with the PIH. However, lately I have been getting several small pimples, like the size of dotting a sharpie on paper, throughout my face.


I've never had this, nor did it happen in the initial breakout, does anybody know what this could be from? Once again thanks for taking the time to read this.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0